# SDR ASOA05858

- Difficulty date: October 10, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4500 - DURING A GROUND INSPECTION IN SHV, THE FLOOR LEVEL EMERGENCY LIGHT, NEAR THE PASSENGER DOOR, WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE FLOOR LEVEL EMERGENCY LIGHT, NEAR THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
